# SDR ASAA2017030220001

- Difficulty date: March 2, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 37,969 hours, 11,319 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT,  PRESSURIZATION PANEL HAD A AUTO FAIL AND ALTN LIGHT ON WITH SWITCH IN AUTO.  ACFT GROUNDED.  CYCLED THE SWITCH TO MANUAL AND BACK TO AUTO.  NO LIGHTS ILLUMINATED. NR 1 AND 2 PRESSURE CONTROLLERS BITE AND OPS NORMAL.  NO CURRENT FAULTS FIM 21-31 TASK 827 AND 21-31 TASK 801.
